# SDR A6WA200840626

- Difficulty date: December 5, 2008
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 16,824 hours, 15,328 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Visor
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB.  LT UPPER VISOR CRACKED AND BENT.  CRACK .250 LONG.  VERTICAL STAB LT UPPER VISOR REPLACED IAW CRJ 200
